| Catalog Number |
16600 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file indentification: (b)(4).H3: 81 other - currently, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : currently, the suspect device has not returned for evaluation.
Event or Problem Description
It was reported to vyaire medical the vela diamond's ventilator screen does not turn on when the vent is powered on.But it is cycling normally which indicates the display is defective, he requested the pn for the front panel.End user discovered issue, no patient harm.